Alert archive / California / Wind Advisories in 2015

Wind Advisory 22, NWS Hanford, CA

December 21, 2015

NWS Hanford, CA issued this wind advisory at Dec 21, 2015, 1:08 PM PST. It took effect at Dec 21, 2015, 7:44 PM PST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Dec 21, 2015, 1:08 PM PST (21:08 UTC)
In effect from
Dec 21, 2015, 7:44 PM PST
Expired
Dec 22, 2015, 8:16 AM PST
In force
13 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

751 
WWUS76 KHNX 212108
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
108 PM PST MON DEC 21 2015

CAZ095-098-099-220515-
/O.NEW.KHNX.WI.Y.0022.151222T0600Z-151223T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...MOJAVE
108 PM PST MON DEC 21 2015

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM
PST TUESDAY.

* WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...WINDS WILL BEGIN TO INCREASE THIS EVENING ACROSS KERN
  COUNTY MOUNTAINS AND THEN INCREASE IN DESERT AREAS BELOW PASSES
  AND WIND FAVORED CANYONS OVERNIGHT TONIGHT.
 
* LOCATIONS: GRAPEVINE...TEHACHAPI...LAKE ISABELLA...
  RIDGECREST...ROSAMOND...CALIFORNIA CITY...EDWARDS
  AFB...MOJAVE...AND CHINA LAKE.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT. VISIBILITIES
  CAN BE TEMPORARILY REDUCED WITH BLOWING DUST OR SAND WITH THE
  STRONGEST GUSTS. CROSS WINDS ON NORTH AND SOUTH ORIENTATED ROADS
  CAN BE CHALLENGING...ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ANDERSEN
3 follow-up statements
790 
WWUS76 KHNX 220344
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
744 PM PST MON DEC 21 2015

DEFAULT OVERVIEW SECTION
CAZ095-098-099-221145-
/O.EXT.KHNX.WI.Y.0022.151222T0344Z-151223T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...MOJAVE
744 PM PST MON DEC 21 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST TUESDAY...

* WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...WIND GUSTS HAVE INCREASED 40-45 MPH THIS EVENING THROUGH
  AND BELOW MOUNTAIN PASSES OF THE KERN COUNTY MOUNTAINS AND
  DESERT AREAS.

* LOCATIONS: GRAPEVINE...TEHACHAPI...LAKE ISABELLA... 
  RIDGECREST...ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...INYOKERN AND CHINA LAKE.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT. 
  VISIBILITIES CAN BE TEMPORARILY REDUCED WITH BLOWING DUST OR 
  SAND WITH THE STRONGEST GUSTS. CROSS WINDS ON NORTH AND SOUTH 
  ORIENTATED ROADS CAN BE CHALLENGING...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
238 
WWUS76 KHNX 221125
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
325 AM PST TUE DEC 22 2015

CAZ095-098-099-222000-
/O.CON.KHNX.WI.Y.0022.000000T0000Z-151223T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...MOJAVE
325 AM PST TUE DEC 22 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...WIND GUSTS WILL CONTINUE TO BLOW THROUGH OUT THE DAY IN
  THE FAVORED AREAS THROUGH AND BELOW MOUNTAIN PASSES OF THE KERN
  COUNTY MOUNTAINS AND DESERT.

* LOCATIONS: GRAPEVINE...TEHACHAPI...LAKE ISABELLA... 
  RIDGECREST...ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... 
  MOJAVE... INYOKERN AND CHINA LAKE.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT. 
  VISIBILITIES CAN BE TEMPORARILY REDUCED WITH BLOWING DUST OR 
  SAND WITH THE STRONGEST GUSTS. CROSS WINDS ON NORTH AND SOUTH 
  ORIENTATED ROADS CAN BE CHALLENGING...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MOLINA
925 
WWUS76 KHNX 221616
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
816 AM PST TUE DEC 22 2015

CAZ095-098-099-230030-
/O.UPG.KHNX.WI.Y.0022.000000T0000Z-151223T0600Z/
/O.NEW.KHNX.HW.W.0013.151222T1616Z-151223T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...MOJAVE
816 AM PST TUE DEC 22 2015

...HIGH WIND WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT.

* WINDS...WEST 40 TO 60 MPH WITH GUSTS UP TO 85 MPH IMMEDIATELY
  BELOW THE MOUNTAIN PASSES...ESPECIALLY NEAR MOJAVE. ELSEWHERE
  25 TO 35 MPH WITH GUSTS TO 65 MPH.

* TIMING...WIND GUSTS WILL CONTINUE TO BLOW THROUGHOUT THE DAY IN
  THE WIND FAVORED AREAS THROUGH AND BELOW MOUNTAIN PASSES OF THE
  KERN COUNTY MOUNTAINS AND DESERT.

* LOCATIONS: MOJAVE...TEHACHAPI...LAKE ISABELLA...
  RIDGECREST...ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  INYOKERN AND CHINA LAKE. HIGHWAYS AFFECT WILL INCLUDE
  58...14...AND INTERSTATE 5 THROUGH THE GRAPEVINE.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DANGEROUS. CROSS WINDS
  ON NORTH AND SOUTH ORIENTATED ROADS CAN BE CHALLENGING...ESPECIALLY
  FOR HIGH PROFILE VEHICLES.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

BEAN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Dec 21, 3:15 AM PST, 9 hours 53 minutes earlier.

Area forecast discussion, Dec 21, 3:15 AM PST, 9 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
315 AM PST MON DEC 21 2015

.SYNOPSIS...
A SERIES OF WEATHER SYSTEMS WILL IMPACT THE REGION THROUGH MOST OF
NEXT WEEK WITH RAIN TO THE SAN JOAQUIN AND SNOW TO THE SIERRA
NEVADA. TEMPERATURES WILL BE AT OR JUST ABOVE NORMAL.

&&

.DISCUSSION...
PRECIPITATION AT OUR DOOR-STEPS AS A SERIES OF WINTER WEATHER
DISTURBANCES MOVE THROUGH THE REGION. WHILE THE LATEST STORM IS
ONLY EXPECTED TO BRUSH CENTRAL CALIFORNIA WITH LIGHT RAIN AND
SNOW...THE NEXT STORM WILL BE MORE SIGNIFICANT. SURFACE ANALYSIS
DOES SHOW THE CHARACTERISTIC SOUTHERLY WIND FLOW AHEAD OF THE COLD
FRONTAL PASSAGE...BUT WITH MUCH WEAKER WIND SPEEDS. THEREFORE...
WILL STILL EXPECT THE COLD FRONT TO DIE BEFORE CROSSING THE
CENTRAL CALIFORNIA INTERIOR IN THE NEXT 12 TO 18 HOURS.
FURTHERMORE...THE JET MAX SUPPORT OVER THE CURRENT DISTURBANCE IS
WEAK PROVIDING ONLY SO MUCH UPPER LEVEL DYNAMICS THAT WILL SHIFT
OUT SHORTLY. IN THE MEANWHILE...CLOUDS WILL CONTINUE TO ADVANCE
INTO THE REGION AHEAD OF THE SECOND STRONGER STORM.

THE SECOND DISTURBANCE...MOVING IN RIGHT BEHIND THE FIRST...WILL
MOVE INTO CENTRAL CALIFORNIA LATER IN THE DAY ON MONDAY. WHILE
THIS FIRST DISTURBANCE WILL ONLY GIVE THE HIGH SIERRA A FEW INCHES
OF SNOW ...THE SECOND DISTURBANCE HAS THE POTENTIAL OF PRODUCING
ONE TO ALMOST TWO FEET OF SNOW. THIS HIGHER SNOW PRODUCTION WILL
BE SUPPORTED BY THE FRONT LEFT QUAD OF A MUCH STRONG JET MAX
DRIVING INTO CALIFORNIA AND THE PACIFIC NORTHWEST LATER ON MONDAY.
DUE TO NO REAL BREAKS IN EACH STORM...COMBINING THE STORMS WILL
ENSURE PUBLIC SAFETY THAT DANGEROUS MOUNTAIN CONDITIONS WILL EXIST
FOR THE NEXT 24 TO 36 HOURS. WITH THIS...A WINTER STORM WARNING
IS IN EFFECT FOR THE SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON
AND A SNOW ADVISORY FOR SEQUOIA.

MODEL STILL EXPECTING TO TERMINATE THE STORM LATER TUESDAY BEFORE
YET ANOTHER STORM APPROACHES THE WEST COAST. UNCERTAINTY IS STILL
HIGH WITH THE CHRISTMAS EVE STORM EVENT. MODEL TIMING HAS THE
STORM MOVING INTO NORTHERN CALIFORNIA DURING THE MORNING ON
THURSDAY WITH THE POSSIBILITY OF ENTERING MERCED COUNTY/YOSEMITE
BY MID- DAY. THE BULK OF THE STORM IS ANTICIPATED TO HIT CENTRAL
CALIFORNIA LATER IN THE DAY ON THURSDAY AND CONTINUE INTO THE
EVENING. THE CHRISTMAS EVE STORM WILL BE MUCH COLDER WITH FREEZING
LEVELS LOWERING TO NEAR 4000 FEET THURSDAY AFTERNOON. BY THURSDAY
NIGHT...SNOW LEVELS COULD DROP BELOW THE HEIGHT OF TEJON PASS...
WITH SNOW POSSIBLE ON THE GRAPEVINE. HOWEVER...WILL HAVE TO SEE OF
ENOUGH MOISTURE IS TRANSPORTED INTO THE REGION AT LEVELS SIMILAR
TO THE MONDAY AFTERNOON/TUESDAY MORNING STORM.

&&

.AVIATION...
MTN OBSCURING IFR CONDITIONS ACROSS THE SIERRA NEVADA THROUGH 12Z
TUESDAY DUE TO CLOUDS AND PRECIPITATION. AREAS MVFR/LOCAL IFR IN
MIST/FOG IN THE SAN JOAQUIN VALLEY THROUGH 21Z TODAY. POSSIBLE MVFR
IN -SHRA NEAR MCE THROUGH 12Z TUESDAY. OTHERWISE...VFR CONDITIONS
WILL PREVAIL ACROSS THE CENTRAL CALIFORNIA FOR THE NEXT 24 HRS.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.

CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.

&&

.CLIMATE...
             RECORDS
SITE DATE    HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR

KFAT 12-21       71:1955     34:1998     54:1964     23:1897
KFAT 12-22       70:1964     35:1998     57:1955     19:1990
KFAT 12-23       68:1964     37:1928     60:1964     18:1990

KBFL 12-21       78:1919     36:1998     59:1977     23:1905
KBFL 12-22       76:2005     34:1998     56:1977     20:1990
KBFL 12-23       73:1964     36:1928     63:1955     14:1905
&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FROM 10 AM THIS MORNING TO 4 PM PST TUESDAY
ABOVE 7000 FEET FOR THE SIERRA NEVADA FROM YOSEMITE TO KINGS
CANYON /CAZ096/.

WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 4 PM PST
TUESDAY ABOVE 7000 FEET FOR THE TULARE COUNTY MOUNTAINS /CAZ097/.

&&

PUBLIC...MOLINA
AVN/FW...JDB
SYNOPSIS...MOLINA

WEATHER.GOV/HANFORD
Hazardous weather outlook, Dec 21, 8:57 AM PST, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
857 AM PST MON DEC 21 2015

CAZ096-221700-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
857 AM PST MON DEC 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN SIERRA NEVADA
FROM YOSEMITE TO KINGS CANYON.

...WINTER STORM WARNING IN EFFECT UNTIL 4 PM PST TUESDAY...

...SERIES OF PACIFIC WEATHER SYSTEMS TO IMPACT THE SOUTHERN SIERRA
THROUGH FRIDAY...

.DAY ONE...TODAY AND TONIGHT

* SNOW ACCUMULATIONS: 1 TO 2 FEET NEAR YOSEMITE WITH 6 TO 12
  INCHES SOUTHWARD TO KINGS CANYON THROUGH TUESDAY.

* ELEVATION: ABOVE 7000 FEET.

* WINDS: MAY GUST UP TO 50 MPH AT TIMES...ESPECIALLY IN THE
  HIGHER ELEVATIONS.

* TIMING: SNOW IS EXPECTED TO RETURN TODAY AND CONTINUE THROUGH
  TUESDAY.

* LOCATIONS INCLUDE: HIGHER ELEVATIONS OF YOSEMITE NATIONAL PARK,
  SIERRA NATIONAL FOREST AND KINGS CANYON NATIONAL PARK MONDAY AND
  TUESDAY.

* IMPACTS: SNOW COVERED ROADS...BLOWING SNOW...AND HEAVY SNOW AT
  TIMES WILL MAKE TRAVEL IN THE HIGHER ELEVATIONS DIFFICULT. SNOW
  AND WIND MAY CAUSE FALLING TREE BRANCHES OR LIMBS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM TUESDAY. THERE WILL
BE A BREAK ON WEDNESDAY BEFORE ANOTHER COLD SYSTEM MOVES IN ON
THURSDAY AND ENDS ON FRIDAY. THIS SYSTEM IS EXPECTED TO BE A
COLDER BUT DRIER SYSTEM.

* SNOW ACCUMULATIONS: 1 TO 2 FEET NEAR YOSEMITE WITH 6 TO 12
  INCHES SOUTHWARD TO KINGS CANYON THROUGH TUESDAY. LITTLE OR NO
  ACCUMULATION ON WEDNESDAY. IT STILL REMAINS UNCERTAIN HOW MUCH
  SNOW WILL FALL ON THURSDAY NIGHT AND FRIDAY...THE GUIDANCE IS
  TRENDING DRIER.

* ELEVATION: ABOVE 7000 FEET TUESDAY. SNOW LEVELS WITH THE
  THURSDAY AND FRIDAY SYSTEM WILL START AROUND 3000 FT
  THURSDAY...LOWERING TO NEAR 1500 FEET FRIDAY MORNING.

* WINDS: MAY GUST UP TO 50 MPH AT TIMES ON TUESDAY...ESPECIALLY IN
  THE HIGHER ELEVATIONS.

* TIMING: TUESDAY FOR SNOW AND WINDS. ANOTHER ROUND OF
  PRECIPITATION WILL RETURN THURSDAY AND FRIDAY.

* LOCATIONS INCLUDE: HIGHER ELEVATIONS OF YOSEMITE NATIONAL PARK,
  SIERRA NATIONAL FOREST AND KINGS CANYON NATIONAL PARK ON TUESDAY.

* IMPACTS: SNOW COVERED ROADS...BLOWING SNOW...AND HEAVY SNOW AT
  TIMES ON TUESDAY. SNOW AND WIND MAY CAUSE FALLING TREE BRANCHES
  OR LIMBS.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ097-221700-
TULARE COUNTY MOUNTAINS-
857 AM PST MON DEC 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TULARE COUNTY
MOUNTAINS.

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM PST TUESDAY...

ANOTHER WEATHER SYSTEM IS EXPECTED TO MOVE INTO THE REGION THIS
AFTERNOON AND CONTINUE THROUGH TUESDAY WITH HEAVY SNOW POSSIBLE.

.DAY ONE...TODAY AND TONIGHT

* SNOW ACCUMULATIONS: 6 TO 10 INCHES THIS AFTERNOON THROUGH
  TUESDAY.

* TIMING: TODAY AND TONIGHT.

* LOCATIONS INCLUDE: HIGHER ELEVATIONS OF SEQUOIA NATIONAL PARK
  AND SEQUOIA NATIONAL FOREST.

* ELEVATION: ABOVE 7000 FEET.

* WINDS: MAY GUST UP TO 50 MPH AT TIMES...ESPECIALLY IN THE
  HIGHER ELEVATIONS.

* IMPACTS: SNOW COVERED ROADS...BLOWING SNOW...AND HEAVY SNOW AT
  TIMES WILL MAKE TRAVEL IN THE HIGHER ELEVATIONS DIFFICULT. SNOW
  AND WIND MAY CAUSE FALLING TREE BRANCHES OR LIMBS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM PST TUESDAY. THERE
WILL BE A BREAK ON WEDNESDAY BEFORE ANOTHER COLD SYSTEM MOVES IN
ON THURSDAY AND ENDS ON FRIDAY. THIS SYSTEM IS EXPECTED TO BE A
COLDER BUT DRIER SYSTEM.

* SNOW ACCUMULATIONS: 6 TO 10 INCHES MONDAY NIGHT AND TUESDAY WITH
  LITTLE OR NO ACCUMULATION ON WEDNESDAY. IT STILL REMAINS
  UNCERTAIN HOW MUCH SNOW WILL FALL ON THURSDAY NIGHT AND
  FRIDAY...THE GUIDANCE IS TRENDING DRIER.

* TIMING: TUESDAY FOR SNOW AND WINDS. ANOTHER ROUND OF
  PRECIPITATION WILL RETURN THURSDAY AND FRIDAY.

* ELEVATION: ABOVE 7000 FEET TUESDAY. SNOW LEVELS WITH THE
  THURSDAY AND FRIDAY SYSTEM WILL START AROUND 3000 FT
  THURSDAY...LOWERING TO NEAR 1500 FEET FRIDAY MORNING.

* WINDS: MAY GUST UP TO 50 MPH AT TIMES ON TUESDAY...ESPECIALLY IN
  THE HIGHER ELEVATIONS.

* IMPACTS: SNOW COVERED ROADS...BLOWING SNOW...AND HEAVY SNOW AT
  TIMES ON TUESDAY WILL MAKE TRAVEL IN THE HIGHER ELEVATIONS
  DIFFICULT. SNOW AND WIND MAY CAUSE FALLING TREE BRANCHES OR
  LIMBS.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ095-098-099-221700-
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
857 AM PST MON DEC 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS
AND DESERT.

...GUSTY WINDS TUESDAY AND TUESDAY NIGHT...

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

* WINDS: WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 55
  MPH THROUGH AND BELOW THE MOUNTAIN PASSES.

* TIMING: TUESDAY AND TUESDAY NIGHT.

* LOCATIONS INCLUDE: HIGHWAY 58 THROUGH TEHACHAPI PASS...
  INTERSTATE 5 THROUGH THE GRAPEVINE...WALKER PASS...JAWBONE...
  MOJAVE...CACHE CREEK.

* IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES. BLOWING SAND OR DUST CAN REDUCE
  VISIBILITIES AT TIMES.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

ANDERSEN

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 8:59 AM PSTFlash Flood WatchHNX31 hr

Nearby

Wind Advisories in California, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.